# SDR HALA2015101200209

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 17,251 hours, 18,509 cycles
- Engine: Rroyce BR700715A130
- Engine time: 18,522 hours, 44,048 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 3500' HAD A LOSS OF NR 1 ENGINE POWER, EVENTUALLY LED TO A ENGINE GAUGES WERE ALL RED & WE SHUTDOWN ENGINE & F/A'S REPORT SURGING IN CABIN.  AN UNEVENTFUL LANDING WAS MADE AT THE DEPARTURE.  ENGINE CHANGE IN WORK.
